| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported during intraocular lens (iol) implant procedure; the surgeon noticed that the faulty injector lens would not advance/ lens stuck in loader with patient contact.As per surgeon's opinion faulty injector caused or contributed to the event.Additional information has been requested and received stating backup lens used.